# SDR FDEA201807041629

- Difficulty date: July 4, 2018
- Submitted: July 7, 2018
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 80,858 hours, 19,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE RT AFT SKIN FOUND WITH CORROSION UNDERNEATH BODY FAIRING 347DF LOWER EDGE BETWEEN STA 2146 TO 2164. CORROSION BLENDED OUT AND FOUND EXCEEDED ALLOWABLE LIMITS AS PER SRM 53-70-01-2R FIG 201 REPAIR 3. ORIGINAL THK 0.095" THK REMOVED 0.080" THK REMAINED 0.015". REPAIR CARRIED OUT AS PER SRM 53-70-01-2R FIG 201 REPAIR 3. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
